Advertisement

The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol

Hiv And Radiculopathy

Here's a taste of what TheBody.com has to offer on this topic:
Ask the Experts

testosterone cypionate intervals

On chronic opiates for radiculopathy with a sympathetic component, I developed low testosterone and receive 200 mg bi-monthly. I feel a dip in my energy/fatigue level at around 8 days. Being 6'4", 190 lbs, is it acceptable to take 200 mg...
Nelson Vergel, B.S.Ch.E., M.B.A.

Response from Nelson Vergel, B.S.Ch.E., M.B.A.

Program for Wellness Restoration
Have your doctor check your total and free testosterone on day 13 after a shot. If your total testosterone is not above 500 nanograms per deciliter, talk to him or her about increasing the dose or injection frequency to once a week. You can also... Read more »

Neuropathy and initial HIV syndrome

Is it likely that symptoms of distal neuropathy will show up during the acute HIV syndrome phase?... Read more »

DISTURBANCES IN SKIN SENSATION

Apologies for forwarding to you but I really need some help. In a recent reponse you answered... Read more »
Articles
U.S. Health Resources and Services Administration

A Clinical Guide to Supportive and Palliative Care for HIV/AIDS

Overview The advent of highly active antiretroviral treatment has not diminished the need for palliative care for people living with HIV/AIDS. In fact, because of new treatments, fewer patients are dying from HIV/AIDS in the U.S. and the total... Read more »
Connect With Others

Back in the land of limbo at 7months

Posted by rufenough, 3 Replies
Dear All,

It is with anxiety and dissapointment that I find myself back on the "Am I infected" forum.

I lots happened to me in 7+ months. Ive gone from extreme anxiety about contracting HIV, to absolute relief to testing negative at about 7 weeks, and... Read more »

a grateful post

Posted by Anonymous, 2 Replies
Hello all you beautiful people! I have posted a few times in the past six months or so, and read a ton on this site, I wanted to say thank you to all of you who post, and who reply. My love is HIV+, six months ago his vl was >750000, his cd4... Read more »

Prescription Medicine Side Effects

Posted by bscottmatt, 2 Replies
Hey all. Great to be here. I just want to share an experience I had taking an SSRI for depression. To make a long story short, high doses of SSRI's have the potential to cause extraordinary pain throughout your body as well as fatigue. Especially... Read more »

Chest congestion

Posted by Anonymous, 2 Replies
Any specific feedback on chest congestion? I have had a toally rattling sound when I breathe in, and been coughing up a lot of phlem. Just when I think I'm over it, it reoccurs - this has been going on for 10 days now, accompanied with a rash I've... Read more »